You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1970-1971/37/3
Factorable and strictly singular operators in a product space
Download
PDF
- Factorable and strictly singular operators in a product space
Article
Original scientific text
Title
Factorable and strictly singular operators in a product space
Authors
Horacio Porta
1
Affiliations
Urbana, U.S.A.
Studia Mathematica
1970-1971/37/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
237-243
Main language of publication
English
Published
1971
Exact and natural sciences
mathematics